# SDR AALA202010119005

- Difficulty date: October 10, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 39,633 hours, 14,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 13WL (AFT L) FAILED TEST PER PERIODIC SERVICE CHECK. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 13WL (AFT L) BATTERY IAW AMM 33-51-38.
